# SDR DALA2025021201089

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM COLDWORK ON INBOARD BRACE FITTING DOUBLER XRS=164 AT LH WING. SUMMARY OF NRC 00924: INBOARD BRACE FITTING DOUBLER XRS=164 AT LH WING WAS REPAIRED PER PRI 621176-14 REV 10 AND ERA 621176-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR. ALSO FAIRING WAS REWORKED PER PRI 623505-14 REV 1 AND ERA 623505-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. TIME CONTROLLED ITEMS SECTION DTE MONITORING UNDER LOG PAGE 0761182 PER ER/A 621176-14D REV ORIGINAL. ASSOCIATED ER/A 14-621176 ADDED FOR AC 9546. (LP #0807042)
